# SDR DL764020659

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29701
- Aircraft time: 5,255 hours, 2,165 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Broken
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK WHILE LOWERING FLAPS/SLATS GOT LEADING EDGE SLAT DISAGREE.  FOUND BROKEN BOLT FOR PROX SWITCH TARGET AND  TARGET MISSING.  REINSTALLED SAME.
